A

  • Abbasi Makrani, Hami On the cyclic Homology of multiplier Hopf algebras [Volume 09, Issue 1, 2018, Page 113-128]

  • Akbari Tootkaboni, Mohammad Density near zero [Volume 09, Issue 1, 2018, Page 33-43]

  • Alimohammadi, Davood Quasicompact and Riesz unital endomorphisms of real Lipschitz algebras of complex-valued functions [Volume 09, Issue 1, 2018, Page 1-14]

B

G

  • Gasymov, Telman On an atomic decomposition in Banach spaces [Volume 09, Issue 1, 2018, Page 15-32]

H

  • Haghighatdoost, Ghorbanali On the cyclic Homology of multiplier Hopf algebras [Volume 09, Issue 1, 2018, Page 113-128]

  • Hashimov, Chingiz On an atomic decomposition in Banach spaces [Volume 09, Issue 1, 2018, Page 15-32]

  • Hassanzadeh, Ali A cone theoretic Krein-Milman theorem in semitopological cones [Volume 09, Issue 1, 2018, Page 143-150]

M

  • Mahjoubi, Rasoul On the cyclic Homology of multiplier Hopf algebras [Volume 09, Issue 1, 2018, Page 113-128]

  • Mayghani, Maliheh Quasicompact and Riesz unital endomorphisms of real Lipschitz algebras of complex-valued functions [Volume 09, Issue 1, 2018, Page 1-14]

N

  • Nazarianpoor, Mahdi On the stability of the Pexiderized cubic functional equation in multi-normed spaces [Volume 09, Issue 1, 2018, Page 45-83]

P

  • Paknazar, Mohadeseh Non-Archimedean fuzzy metric spaces and Best proximity point theorems [Volume 09, Issue 1, 2018, Page 85-112]

R

S

  • Sadeghi, Ghadir On the stability of the Pexiderized cubic functional equation in multi-normed spaces [Volume 09, Issue 1, 2018, Page 45-83]

  • Sadeqi, Ildar A cone theoretic Krein-Milman theorem in semitopological cones [Volume 09, Issue 1, 2018, Page 143-150]